# SDR 08FDEA02728

- Difficulty date: July 7, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 16,860 hours, 8,950 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT FAIRING LT FWD OF 483 CL CUTOUT; METAL PLATING IS CRACKED AT THE LOWER END.  REMOVED METAL PLATE REINFORCEMENT IAW A300-600 SRM 51-40-00.  FABBED REPAIR DOUBLER IAW A300-600 SRM 54-50-10; PG 214.  STOP DRILLED THE CRACK IAW A300-600 SRM 54-50-00; PG 214.  INSTALLED REPAIR DOUBLER ON METAL PLATE REINFORCEMENT IAW A300-600 SRM 54-50-00; PG 214.  INSTALLED METAL PLATE REINFORCEMENT ON TO AIRCRAFT IAW A300-600 SRM 51-40-0.
